# SDR SCNA20240309070

- Difficulty date: January 12, 2024
- Submitted: March 9, 2024
- Operation: Air carrier
- Aircraft: N5261A
- Make and model: Boeing 737-83N
- Aircraft serial: 32348
- Aircraft time: 67,196 hours, 39,772 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 500i S25-26l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT AT STA 500I BETWEEN STR-25L STR-26L FRAME WITH CRACK.  REPLACED (SHEAR TIE) P/N # 143A3010-69 FWD CARGO COMPARTMENT AT STA 500I BETWEEN STG 25R AT STG 26R I-A-W B-737-200-800 SRM 51-10-02-0G-0 PARAG 9
